# SDR USAA2012080800024

- Difficulty date: July 28, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,271 hours, 40,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546921225XE
- Part serial: 1995
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - FORWARD CARGO DOOR FRAME CRACKED AT LOWER AFT STOP.  REMOVED AND REPLACED DOOR IAW JOB CARD 03C20852008.
